# SDR SWAA2016101308727

- Difficulty date: October 10, 2016
- Submitted: October 14, 2016
- Operation: Air carrier
- Aircraft: N655WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 28400
- Aircraft time: 60,180 hours, 46,843 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: BR21506
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY LIGHT INOPERATIVE AT ROW 22.  R & R THE FUSE IAW MM.
